| Catalog Number |
230H4001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2022-00139 through 3012447612-2022-001142.
Event or Problem Description
It was reported that several instruments were found to be damaged during a routine inspection.No specific patient or surgical information is known.This is report four of four for this event.
Additional Manufacturer Narrative
Device evaluation: the tip was confirmed to have fractured off the set screw driver.Root cause: root cause was unable to be determined.These failures could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description